Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 18, 2015, 7:32 PM CDT for Beckham County, Roger Mills County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 7:32 PM CDT (00:32 UTC)
- Expired
- Apr 18, 2015, 8:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beckham County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:36 PM CDT | HAIL 1.75 | 10 Nw Sayre, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:27 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 18, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2687 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS54 KOUN 190032
SVROUN
OKC009-129-190100-
/O.NEW.KOUN.SV.W.0166.150419T0032Z-150419T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTH CENTRAL ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF SWEETWATER...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAYRE...ERICK...SWEETWATER AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3542 9997 3552 9948 3526 9949 3513 9993
TIME...MOT...LOC 0031Z 239DEG 24KT 3536 9978
HAIL...1.00IN
WIND...60MPH
$$
301 follow-up statement
209
WWUS54 KOUN 190042
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT SAT APR 18 2015
OKC009-129-190100-
/O.CON.KOUN.SV.W.0166.000000T0000Z-150419T0100Z/
BECKHAM OK-ROGER MILLS OK-
742 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BECKHAM AND SOUTH CENTRAL ROGER MILLS COUNTIES...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SAYRE...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAYRE...ERICK...SWEETWATER AND BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN
OKLAHOMA.
LAT...LON 3542 9997 3552 9948 3526 9949 3513 9993
TIME...MOT...LOC 0042Z 239DEG 24KT 3536 9972
HAIL...1.75IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:59 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 18, 6:59 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 659 PM CDT SAT APR 18 2015 .AVIATION...19/00Z TAF ISSUANCE... ACTIVE AVIATION FORECAST FOR MANY AIRFIELDS TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT TAF SITES THROUGH MIDNIGHT THIS EVENING. EXPECT BRIEF PERIODS OF MVFR TO POSSIBLY IFR CONDITIONS AND VARIABLE GUSTY WINDS AS ANY THUNDERSTORM IMPACTS AREA AERODROMES. WINDS WILL BE PRIMARILY OUT OF THE SOUTH OVERNIGHT... SLOWLY VEERING TO THE W/NW THROUGH SUNDAY MORNING. EXPECT VFR CEILINGS TO FLIRT WITH MVFR THROUGH SUNDAY MORNING... WITH CEILINGS SLOWLY RECOVERING THROUGH MID DAY. JTK && .PREV DISCUSSION... /ISSUED 627 PM CDT SAT APR 18 2015/ UPDATE... QUICK UPDATE TO PRECIP/WX OVERNIGHT... DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ACROSS WRN OK AND WRN N TX THIS EVENING. THIS ACTIVITY WILL CONTINUE TO EVOLVE THROUGH THE EVENING... WITH MOST STORMS DEVELOPING AHEAD OF THE DRYLINE WITHIN THE WARM SECTOR. THROUGH 23Z... THE DRYLINE WAS VISIBLE ON KFDR REACHING AS FAR AS WRN WILBARGER AND BAYLOR COUNTIES... AND HAS STARTED TO SHOW SIGNS OF SLOWLY RETREATING WESTWARD. VIS SAT SHOWS SOME CONTINUAL CU DEVELOPMENT ALONG THIS BOUNDARY AS IT RETREATS. GIVEN SUPPORT ALOFT FROM THE STOUT UPPER LOW... EXPECT STORMS TO CONTINUE TO DEVELOP ACROSS TEXOMA. EXPECT INSTABILITY TO SLOWLY START A DOWNWARD TREND ACROSS THE REGION... WITH CURRENT CONVECTION SLOWLY FILLING IN ACROSS CENTRAL OK THROUGH 7 TO 8 PM CDT. MESOSCALE GUIDANCE IS IN DECENT AGREEMENT OF A FAIRLY LONG LINE FROM THE RED RIVER TO THE OK/KS BORDER DEVELOPING THROUGH 8PM AND MOVING EASTWARD AS A COMPLEX ACROSS CENTRAL OK OVERNIGHT. THE TORNADO THREAT WILL CONTINUE TO TREND DOWN THROUGH SUNSET... WITH THE BEST CHANCE REMAINING IN NW OK... WHERE A WEAK SFC BOUNDARY CONTINUES TO LINGER RESULTING IN INCREASED LL SHEAR. WITH THAT SAID... STORMS IN THE NORTH HAVE TRIED THEIR BEST... WITH REPORTS OF FUNNELS BUT NO TORNADOES. THROUGH SUNSET... HAIL AND WIND WILL BE THE PRIMARY THREATS AS STORMS DEVELOP INTO A LINE AND GET SOME SUPPORT FROM A SLIGHT UPTICK IN THE LLJ. JTK PREV DISCUSSION... /ISSUED 231 PM CDT SAT APR 18 2015/ DISCUSSION... GETTING BUSY... SO THIS WILL BE SHORT. ANOTHER ROUND OF SEVERE STORMS EXPECTED LATER THIS AFTERNOON THROUGH THIS EVENING AS UPPER LOW CONT TO SLOWLY MOVE EAST AND NORTHEAST. THE LOW IS EXPECTED TO OPEN UP AND SHIFT EAST TOMORROW. AS THIS OCCURS A COLD FRONT WITH GUSTY NORTH WINDS WILL SWEEP SOUTHEAST ACROSS THE AREA. COULD SEE A FEW SHOWERS/THUNDERSTORMS UNDER THE UPPER LOW ACROSS NORTHERN OKLAHOMA ON SUNDAY. WITH COLD TEMPS ALOFT ASSOCIATED WITH THIS LOW... COULD SEE SOME SMALL HAIL ASSOCIATED WITH THE STORMS. WILL THEN SEE A COUPLE OF DRY DAYS BEFORE ANOTHER ACTIVE PERIOD BEGINNING TUESDAY AND LINGERING REALLY THROUGH THE REMAINDER OF THE UPCOMING WEEK. NO REAL STRONG SIGNAL FOR SEVERE... BUT IT IS GETTING TO BE LATE APRIL... SO CAN NOT COMPLETELY RULE IT OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 72 44 66 / 70 30 0 0 HOBART OK 53 71 42 67 / 30 10 0 0 WICHITA FALLS TX 55 75 45 70 / 40 10 0 0 GAGE OK 48 65 38 65 / 50 20 0 0 PONCA CITY OK 56 71 42 65 / 70 60 10 0 DURANT OK 57 77 49 70 / 50 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 18, 2:55 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 255 PM CDT SAT APR 18 2015 OKZ004>048-050>052-TXZ083>090-191800- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 255 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS ALONG AND EAST OF A LINE FROM BUFFALO...TO CHEYENNE...TO MANGUM IN OKLAHOMA...TO QUANAH AND BENJAMIN IN WESTERN NORTH TEXAS....AND WEST OF A LINE FROM MEDFORD...TO OKLAHOMA CITY..TO ARDMORE. THE REMAINDER OF OKLAHOMA AND WESTERN NORTH TEXAS IS IN A SLIGHT RISK. TIMING... THROUGH MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS TO TENNIS BALLS...AND WIND GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. A COUPLE OF TORNADOES MAY ALSO OCCUR ACROSS MAINLY WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON AND EVENING. DISCUSSION... SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM NORTH CENTRAL INTO WESTERN OKLAHOMA EARLY THIS AFTERNOON. THESE STORMS HAVE DEVELOPED IN AN ENVIRONMENT SUPPORTIVE OF RAPID STORM ORGANIZATION...AND HAVE AT TIMES BECOME SEVERE. THESE STORMS ARE LIKELY TO PERSIST OVER THE NEXT SEVERAL HOURS...WITH ADDITIONAL STORMS DEVELOPING OVER WESTERN OKLAHOMA DOWN INTO WESTERN NORTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL REMAIN THE MAIN CONCERNS WITH THE STRONGEST STORMS...THOUGH A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE WITH STORMS ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. STORMS MAY MERGE INTO ONE OR MORE CLUSTERS THIS EVENING AND TONIGHT... AS THEY MOVE TO THE NORTHEAST. THESE AREAS OF STORMS MAY CONTINUE TO POSE A THREAT OF LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL...AS THEY MOVE THROUGH NORTHERN AND CENTRAL OKLAHOMA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL LINGER INTO SUNDAY. SEVERE WEATHER IS UNLIKELY BUT A FEW STORMS MAY BECOME STRONG PRODUCING SMALL HAIL. SHOWER AND THUNDERSTORM CHANCES WILL RETURN MONDAY NIGHT THROUGH FRIDAY...AS A SERIES OF UPPER LEVEL SYSTEMS MOVE ACROSS THE SOUTHERN PLAINS. STRONG TO SEVERE THUNDERSTORM POTENTIAL WILL LIKELY EXIST FOR A TIME FROM MID TO LATE NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. EM/MBS/AUSTIN
In the hours before
Local storm report, Apr 18, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 1 S COLONY 35.33N 98.67W
04/18/2015 E1.50 INCH WASHITA OK OTHER FEDERAL
&&
JTKLocal storm report, Apr 18, 7:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 2 N WAYNOKA 36.61N 98.88W
04/18/2015 E1.25 INCH WOODS OK STORM CHASER
0714 PM HAIL CORDELL 35.29N 98.99W
04/18/2015 E1.00 INCH WASHITA OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, Apr 18, 7:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 1 E CORDELL 35.29N 98.97W
04/18/2015 E1.75 INCH WASHITA OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, Apr 18, 7:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL SSE CORDELL 35.29N 98.99W
04/18/2015 E1.25 INCH WASHITA OK TRAINED SPOTTER
&&
JPIKELocal storm report, Apr 18, 7:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 6 NE WARREN 34.85N 99.16W
04/18/2015 E1.00 INCH KIOWA OK PUBLIC
&&
JTKLocal storm report, Apr 18, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 8 S HYDRO 35.43N 98.58W
04/18/2015 E1.75 INCH CADDO OK PUBLIC
&&
JTKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 22 min |
| Apr 18, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more | 51 min |
| Apr 18, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 50 min |
| Apr 18, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 48 min |
| Apr 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie, Seminole | 51 min |
| Apr 18, 7:54 PM CDT | Special Weather Statement | OUN | Marshall | 51 min |
| Apr 18, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Apr 18, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 38 min |
| Apr 18, 8:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| Apr 18, 8:12 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 48 min |
| Apr 18, 8:16 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 44 min |
| Apr 18, 8:24 PM CDT | Special Weather Statement | OUN | Atoka, Marshall | 51 min |
| Apr 18, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Apr 18, 8:31 PM CDT | Special Weather Statement | OUN | Custer, Dewey | 44 min |
| Apr 18, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 39 min |
| Apr 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 32 min |
| Apr 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 30 min |
| Apr 18, 8:47 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Apr 18, 9:13 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Major | 47 min |
| Apr 18, 9:14 PM CDT | Special Weather Statement | OUN | Seminole | 46 min |
| Apr 18, 9:38 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 3 hr |
| Apr 18, 9:42 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 33 min |
| Apr 18, 10:15 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 18, 10:40 PM CDT | Special Weather Statement | OUN | Hughes | 20 min |
| Apr 19, 4:41 AM CDT | Special Weather Statement | OUN | Blaine | 49 min |
| Apr 19, 5:27 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 48 min |
| Apr 19, 10:47 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 11 more | 6 hr |
| Apr 19, 11:14 AM CDT | Special Weather Statement | OUN | Harper | 46 min |
| Apr 19, 12:09 PM CDT | Special Weather Statement | OUN | Harper | 36 min |
| Apr 19, 1:01 PM CDT | Special Weather Statement | OUN | Woods, Woodward | 44 min |
| Apr 19, 2:00 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 19, 2:17 PM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Apr 19, 2:35 PM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Apr 19, 2:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 19, 3:07 PM CDT | Special Weather Statement | OUN | Noble | 23 min |
| Apr 19, 3:08 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| Apr 19, 3:09 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 19, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 32 min |
| Apr 19, 3:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| Apr 19, 4:13 PM CDT | Special Weather Statement | OUN | Payne | 32 min |
| Apr 19, 4:16 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Apr 19, 4:33 PM CDT | Special Weather Statement | OUN | Atoka | 27 min |
| Apr 19, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 35 min |
| Apr 19, 4:45 PM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Apr 19, 5:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 18 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.